# SDR COMA0660274

- Difficulty date: March 21, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 14,037 hours, 11,670 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5712- AFTER TAKEOFF FROM CVG, RECEIVED A RIGHT ENGINE LOW OIL PRESSURE WARNING MESSAGE, OIL PRESSURE FLUCTUATED BETWEEN 23 AND 45 PSI.  FLIGHT RETURNED TO THE FIELD.  DEFERRED INOPERATIVE ENGINE OIL REPLENISHING SYSTEM PER MEL 79-12-01, MANUALLY SERVICED ENGINE WITH OIL.
